Traces on group extensions and C* -crossed products

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)839-754
JournalJournal of the Mathematical Society of Japan
Volume38
Publication statusPublished - 1986

Cite this

Traces on group extensions and C* -crossed products. / Kajiwara, Tsuyoshi.

In: Journal of the Mathematical Society of Japan, Vol. 38, 1986, p. 839-754.

Research output: Contribution to journalArticle

@article{19950a9728f349f28e27fecc42d71852,
title = "Traces on group extensions and C* -crossed products",
author = "Tsuyoshi Kajiwara",
year = "1986",
language = "English",
volume = "38",
pages = "839--754",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",

}

TY - JOUR

T1 - Traces on group extensions and C* -crossed products

AU - Kajiwara, Tsuyoshi

PY - 1986

Y1 - 1986

M3 - Article

VL - 38

SP - 839

EP - 754

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

ER -